# SDR UPS06848716

- Difficulty date: November 23, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Engine: Cfmint CFM563B1US
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Part number: SZ10525
- Condition: Worn
- Location: Fuel Feed Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A FLIGHT LEVEL 370 .79 MACH AT CRUISE ENGINE 3 FLAMED OUT AND WITH IGNITION ON RESTARTED ALL INDICATIONS NORMAL.  PERFORMED AMM 71-00-00-1 UP TO ENG RUN.  SUBSEQUENT STEPS OF THE ENGINE FLAMEOUT TROUBLESHOOTING TREE ARE NOT REQUIRED DUE TO R/R OF ENGINE FEED LINE GAMMA COUPLINGS PACKINGS.
